MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Catalog Number 06779336190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that they had questionable results for an unspecified number of patient samples tested for vanc2 vancomycin on a cobas 6000 c (501) module.The customer provided data for one patient sample which had an erroneous vanc2 result that was reported outside of the laboratory.A first sample was collected from the patient and this resulted with a vanc2 value of 0.0 ug/ml.The customer re-centrifuged this first sample and repeated it, resulting with a vanc2 value of 0.0 ug/ml.The customer then requested a second sample to be collected from the patient.The second sample initially resulted with a vanc2 value of 0.0 ug/ml.This sample was then re-centrifuged and repeated, resulting with a vanc2 value of 0.0 ug/ml.The customer reported a value of less than 1.7 ug/ml outside of the laboratory to the floor.This second sample was repeated on (b)(6) 2018, resulting with a value of 17.9 ug/ml.The value of 17.9 ug/ml was believed to be correct and this value fit the clinical picture of the patient.No adverse events were alleged to have occurred with the patient.The c 501 analyzer serial number is (b)(4).The field service engineer determined that the issue was related to the reagent pack that was used.The customer changed the reagent pack.The customer calibrated the new pack, and then ran controls.The customer had no further issues after doing this.The engineer checked the analyzer and adjusted the rinse water level in the cuvettes.The customer performed maintenance on the analyzer, including replacing the cells and lamp.The engineer verified operation of the analyzer and ran precision studies.The customer ran controls and verified these results.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7872103
Report Number1823260-2018-03114
Device Sequence Number16629109
Product Code LEH
UDI-Device Identifier04015630934416
UDI-Public4015630934416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number06779336190
Device Lot Number29045101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/26/2018
Supplement Date Received by Manufacturer08/26/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY; CLONZEPAM; FOLIC ACID; HEPARIN; LACALOSE; LIDICAIN; LIPITOR; MAGNESIUM; MERALAX; PROTONIX; SULFATE; TRAMADOL; TYLENOL; VANCOMYCIN; ZOFRAN; ZOLOF; ZOSYN; ABILIFY; CLONZEPAM; FOLIC ACID; HEPARIN; LACALOSE; LIDICAIN; LIPITOR; MAGNESIUM; MERALAX; PROTONIX; SULFATE; TRAMADOL; TYLENOL; VANCOMYCIN; ZOFRAN; ZOLOF; ZOSYN
Patient Age73 YR
Patient Weight77